Open Science Research Excellence
%0 Journal Article
%A Jianmin Xing
%D 2012 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 68, 2012
%T Generalized Module Homomorphisms of Triangular Matrix Rings of Order Three
%U http://waset.org/publications/5990
%V 68
%X Let T,U and V be rings with identity and M be a unitary (T,U)-bimodule, N be a unitary (U, V )- bimodule, D be a unitary (T, V )-bimodule . We characterize homomorphisms and isomorphisms of the generalized matrix ring Γ =  T M D 0 U N 0 0 V .

%P 1136 - 1139